# SDR 95ZZZM242

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ZR
- Make and model: Beech 1900C
- Aircraft serial: UC80
- Engine: Pwa PT6A65B
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 3032125
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

COMING OUT OF OMA LEFT ENGINE LOST TORQUE, CREW SHUT DOWN LEFT ENGINE AND RETURNED TO OMA.  MAINTENANCE FOUND P3 LINE CRACKED.  REPLACED LINE OPS CHECKED NORMAL.  (M)
